# SDR AALA202012049015

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 24,639 hours, 10,263 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429352
- Condition: Faulty
- Location: Autobrake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  USING AUTOBRAKE 2 SETTING, AUTOBRAKE APPLIED ASYMETRICAL BRAKING AND PULLED AIRCRAFT TO THE RIGHT JUST AFTER LANDING.  REPLACED ANTISKID AUTOBRAKE CONTROL UNIT, IAW FIM 32-42-00.  OPERATIONS CHECK GOOD.
